Akut induceret diabetes mellitus hos en patient i behandling for metastaserende malignt melanom

Translated title of the contribution: Acutely induced diabetes mellitus in a 63-year-old female after treatment with ipilimumab for metastatic melanoma

Line Bisgaard Jørgensen, Knud Bonnet Yderstræde

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

Immune checkpoint inhibitors have improved survival rate in patients with advanced melanoma, but also have the potential to induce several adverse events. We report on a 63-year-old woman who had advanced melanoma and was admitted with diabetic ketoacidosis, which had occurred upon treatment with ipilimumab. On admission, the C-peptide level was low, and the HbA1c concentration was 50 mmol/l indicating a rapid onset of the disease. The patient had also been diagnosed with thyroiditis. Diabetes mellitus is a rare and serious side effect of treatment with ipilimumab, and we recommend being aware of this due to the rapid course.
Translated title of the contributionAcutely induced diabetes mellitus in a 63-year-old female after treatment with ipilimumab for metastatic melanoma
Original languageDanish
Article numberV03170188
JournalUgeskrift for Læger
Volume179
Issue number2
Pages (from-to)136-137
Publication statusPublished - 2018

Fingerprint

Dive into the research topics of 'Acutely induced diabetes mellitus in a 63-year-old female after treatment with ipilimumab for metastatic melanoma'. Together they form a unique fingerprint.

Cite this